# SDR CALA9800670

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO RELEASE TAILCONE USING THE AFT ENTRANCE DOOR AND INTERIOR RELEASE HANDLES DURING DROP TEST, WAS EXCESSIVE.  THE TAILCONE LATCHES WERE ADJUSTED AND LUBRICATED IAW MM 53-53-00.
